Publications

2018

An Improved Method to Compute the Inverse Mellin Transform of Holonomic Sequences

J. Ablinger

In: Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018, J. Blümlein and P. Marquard (ed.), PoS(LL2018) , pp. 1-10. 2018. ISSN 1824-8039. [url]
[bib]
@inproceedings{RISC5789,
author = {J. Ablinger},
title = {{An Improved Method to Compute the Inverse Mellin Transform of Holonomic Sequences}},
booktitle = {{Proceedings of "Loops and Legs in Quantum Field Theory - LL 2018}},
language = {english},
series = {PoS(LL2018)},
pages = {1--10},
isbn_issn = {ISSN 1824-8039},
year = {2018},
editor = {J. Blümlein and P. Marquard},
refereed = {yes},
length = {10},
url = {https://pos.sissa.it/303/063/pdf}
}

Anti-Unification and Natural Language Processing

N. Amiridze, T. Kutsia

In: Fifth Workshop on Natural Language and Computer Science, NLCS’18, A. Asudeh, V. de Paiva, L. Moss (ed.), EasyChair preprints 203, pp. 1-12. 2018. [url] [pdf]
[bib]
@inproceedings{RISC5707,
author = {N. Amiridze and T. Kutsia},
title = {{Anti-Unification and Natural Language Processing}},
booktitle = {{Fifth Workshop on Natural Language and Computer Science, NLCS’18}},
language = {english},
series = {EasyChair preprints},
number = {203},
pages = {1--12},
isbn_issn = { },
year = {2018},
editor = {A. Asudeh and V. de Paiva and L. Moss},
refereed = {yes},
length = {12},
url = {https://doi.org/10.29007/fkrh}
}

Term-Graph Anti-Unification

Alexander Baumgartner, Temur Kutsia, Jordi Levy, Mateu Villaret

In: 3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018), Helene Kirchner (ed.), Leibniz International Proceedings in Informatics (LIPIcs) 108, pp. 9:1-9:17. 2018. Schloss Dagstuhl-Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, ISBN 978-3-95977-077-4 ISSN 1868-8969. [url]
[bib]
@inproceedings{RISC5764,
author = {Alexander Baumgartner and Temur Kutsia and Jordi Levy and Mateu Villaret},
title = {{Term-Graph Anti-Unification}},
booktitle = {{3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018)}},
language = {english},
series = {Leibniz International Proceedings in Informatics (LIPIcs)},
volume = {108},
pages = {9:1--9:17},
publisher = {Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik},
address = {Dagstuhl, Germany},
isbn_issn = {ISBN 978-3-95977-077-4 ISSN 1868-8969},
year = {2018},
editor = {Helene Kirchner},
refereed = {yes},
length = {17},
url = {http://drops.dagstuhl.de/opus/volltexte/2018/9179}
}

On some polynomials and series of Bloch-Polya Type

Berkovich A., Uncu A. K.

ArXiv e-prints (to appear in Proc. of AMS ), pp. -. 2018. Preprint.
[bib]
@article{RISC5557,
author = {Berkovich A. and Uncu A.~K.},
title = {{On some polynomials and series of Bloch-Polya Type}},
language = {english},
journal = {ArXiv e-prints (to appear in Proc. of AMS )},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Number Theory, Mathematics - Combinatorics, 05A17, 05A19, 11B65, 11P81},
length = {0}
}

Some Elementary Partition Inequalities and Their Implications

Berkovich A., Uncu A. K.

ArXiv e-prints (submitted), pp. -. 2018. Preprint.
[bib]
@article{RISC5558,
author = {Berkovich A. and Uncu A.~K.},
title = {{Some Elementary Partition Inequalities and Their Implications}},
language = {english},
journal = {ArXiv e-prints (submitted)},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Combinatorics, Mathematics - Number Theory, 05A15, 05A17, 05A19, 05A20, 11B65, 11P81, 11P84, 33D15},
length = {0}
}

Higher-Order Equational Pattern Anti-Unification

David M. Cerna, Temur Kutsia

In: 3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018), Helene Kirchner (ed.), Leibniz International Proceedings in Informatics (LIPIcs) 108, pp. 12:1-12:17. 2018. Schloss Dagstuhl-Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, ISBN 978-3-95977-077-4 ISSN 1868-8969. [url]
[bib]
@inproceedings{RISC5765,
author = {David M. Cerna and Temur Kutsia},
title = {{Higher-Order Equational Pattern Anti-Unification}},
booktitle = {{3rd International Conference on Formal Structures for Computation and Deduction (FSCD 2018)}},
language = {english},
series = {Leibniz International Proceedings in Informatics (LIPIcs)},
volume = {108},
pages = {12:1--12:17},
publisher = {Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik},
address = {Dagstuhl, Germany},
isbn_issn = {ISBN 978-3-95977-077-4 ISSN 1868-8969},
year = {2018},
editor = {Helene Kirchner},
refereed = {yes},
length = {17},
url = {http://drops.dagstuhl.de/opus/volltexte/2018/9182}
}

Mechanical Synthesis of Sorting Algorithms for Binary Trees by Logic and Combinatorial Techniques

Isabela Dramnesc, Tudor Jebelean, Sorin Stratulat

Journal of Symbolic Computation 90, pp. 3-41. 2018. Elsevier, 07477171. [url]
[bib]
@article{RISC5715,
author = {Isabela Dramnesc and Tudor Jebelean and Sorin Stratulat},
title = {{Mechanical Synthesis of Sorting Algorithms for Binary Trees by Logic and Combinatorial Techniques}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {90},
pages = {3--41},
publisher = {Elsevier},
isbn_issn = {07477171},
year = {2018},
refereed = {yes},
keywords = {algorithm synthesis ; automated reasoning ; natural--style proving},
length = {39},
url = {https://doi.org/10.1016/j.jsc.2018.04.002}
}

Pattern-based calculi with finitary matching

Sandra Alves, Besik Dundua, Mário Florido, Temur Kutsia

Logic Journal of the IGPL 26(2), pp. 203-243. 2018. ISSN 1367-0751. [url]
[bib]
@article{RISC5763,
author = {Sandra Alves and Besik Dundua and Mário Florido and Temur Kutsia},
title = {{Pattern-based calculi with finitary matching}},
language = {english},
journal = {Logic Journal of the IGPL},
volume = {26},
number = {2},
pages = {203--243},
isbn_issn = {ISSN 1367-0751},
year = {2018},
refereed = {yes},
length = {41},
url = {https://doi.org/10.1093/JIGPAL/jzx059}
}

Teaching the Formalization of Mathematical Theories and Algorithms via the Automatic Checking of Finite Models

Wolfgang Schreiner, Alexander Brunhuemer, Christoph Fürst

In: Post-Proceedings ThEdu'17, Pedro Quaresma and Walther Neuper (ed.), Proceedings of 6th International Workshop on Theorem proving components for Educational software (ThEdu'17), Gothenburg, Sweden, 6 Aug 2017, Electronic Proceedings in Theoretical Computer Science (EPTCS) 267, pp. 120-139. 2018. Open Publishing Association, ISSN 2075-2180. [url] [pdf]
[bib]
@inproceedings{RISC5531,
author = {Wolfgang Schreiner and Alexander Brunhuemer and Christoph Fürst},
title = {{Teaching the Formalization of Mathematical Theories and Algorithms via the Automatic Checking of Finite Models}},
booktitle = {{Post-Proceedings ThEdu'17}},
language = {english},
abstract = {Education in the practical applications of logic and proving such as the formalspecification and verification of computer programs is substantially hampered bythe fact that most time and effort that is invested in proving is actuallywasted in vain: because of errors in the specifications respectively algorithmsthat students have developed, their proof attempts are often pointless (becausethe proposition proved is actually not of interest) or a priori doomed to fail(because the proposition to be proved does actually not hold); this is afrequent source of frustration and gives formal methods a bad reputation. RISCAL(RISC Algorithm Language) is a formal specification language and associatedsoftware system that attempts to overcome this problem by making logicformalization fun rather than a burden. To this end, RISCAL allows students toeasily validate the correctness of instances of propositions respectivelyalgorithms by automatically evaluating/executing and checking them on (small)finite models. Thus many/most errors can be quickly detected and subsequentproof attempts can be focused on propositions that are more/most likely to beboth meaningful and true.},
series = {Electronic Proceedings in Theoretical Computer Science (EPTCS)},
volume = {267},
pages = {120--139},
publisher = {Open Publishing Association},
isbn_issn = {ISSN 2075-2180},
year = {2018},
editor = {Pedro Quaresma and Walther Neuper},
refereed = {yes},
keywords = {formal methods, program specification and verification, model checking, computer science education, logic},
sponsor = {Supported by the Johannes Kepler University Linz, Linz Institute of Technology (LIT), Project LOGTECHEDU "Logic Technology for Computer Science Education"},
length = {20},
conferencename = {6th International Workshop on Theorem proving components for Educational software (ThEdu'17), Gothenburg, Sweden, 6 Aug 2017},
url = {http://dx.doi.org/10.4204/EPTCS.267.8}
}

Rational General Solutions of Systems of First-Order Partial Differential Equations

Georg Grasegger, Alberto Lastra, J. Rafael Sendra, Franz Winkler

Journal of Computational and Applied Mathematics 331, pp. 88-103. 2018. ISSN: 0377-0427.
[bib]
@article{RISC5509,
author = {Georg Grasegger and Alberto Lastra and J. Rafael Sendra and Franz Winkler},
title = {{Rational General Solutions of Systems of First-Order Partial Differential Equations}},
language = {english},
journal = {Journal of Computational and Applied Mathematics},
volume = {331},
pages = {88--103},
isbn_issn = {ISSN: 0377-0427},
year = {2018},
refereed = {yes},
length = {16}
}

Deciding the Existence of Rational General Solutions for First-Order Algebraic ODEs

N.T. Vo, G. Grasegger, F. Winkler

Journal of Symbolic Computation 87, pp. 127-139. 2018. ISSN 0747-7171.
[bib]
@article{RISC5589,
author = {N.T. Vo and G. Grasegger and F. Winkler},
title = {{Deciding the Existence of Rational General Solutions for First-Order Algebraic ODEs}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {87},
pages = {127--139},
isbn_issn = {ISSN 0747-7171},
year = {2018},
refereed = {yes},
length = {12}
}

Dancing Samba with Ramanujan Partition Congruences

Ralf Hemmecke

Journal of Symbolic Compuation 84, pp. 14-24. 2018. ISSN 0747-7171. [url]
[bib]
@article{RISC5703,
author = {Ralf Hemmecke},
title = {{Dancing Samba with Ramanujan Partition Congruences}},
language = {english},
abstract = {The article presents an algorithm to compute a $C[t]$-module basis $G$ for a given subalgebra $A$ over a polynomial ring $R=C[x]$ with a Euclidean domain $C$ as the domain of coefficients and $t$ a given element of $A$. The reduction modulo $G$ allows a subalgebra membership test. The algorithm also works for more general rings $R$, in particular for a ring $R\subset C((q))$ with the property that $f\in R$ is zero if and only if the order of $f$ is positive. As an application, we algorithmically derive an explicit identity (in terms of quotients of Dedekind $\eta$-functions and Klein's $j$-invariant) that shows that $p(11n+6)$ is divisible by 11 for every natural number $n$ where $p(n)$ denotes the number of partitions of $n$.},
journal = {Journal of Symbolic Compuation},
volume = {84},
pages = {14--24},
isbn_issn = {ISSN 0747-7171},
year = {2018},
refereed = {yes},
keywords = {Partition identities, Number theoretic algorithm, Subalgebra basis},
length = {11},
url = {http://www.sciencedirect.com/science/article/pii/S0747717117300147}
}

Algorithmic Arithmetics with DD-Finite Functions

Jiménez-Pastor Antonio, Pillwein Veronika

In: Proceedings of the 2018 ACM on International Symposium on Symbolic and Algebraic Computation, Arreche Carlos (ed.), ISSAC '18 , pp. 231-237. 2018. ACM, New York, NY, USA, ISBN 978-1-4503-5550-6. [url]
[bib]
@inproceedings{RISC5730,
author = {Jiménez-Pastor Antonio and Pillwein Veronika},
title = {{Algorithmic Arithmetics with DD-Finite Functions}},
booktitle = {{Proceedings of the 2018 ACM on International Symposium on Symbolic and Algebraic Computation}},
language = {english},
series = {ISSAC '18},
pages = {231--237},
publisher = {ACM},
address = {New York, NY, USA},
isbn_issn = {ISBN 978-1-4503-5550-6},
year = {2018},
editor = {Arreche Carlos},
refereed = {yes},
keywords = {algorithms, closure properties, holonomic functions},
length = {7},
url = {http://doi.acm.org/10.1145/3208976.3209009}
}

A Computable Extension for Holonomic Functions: DD-Finite Functions

Jiménez-Pastor Antonio, Pillwein Veronika

Journal of Symbolic Computation, pp. -. 2018. ISSN 0747-7171. accepted.
[bib]
@article{RISC5731,
author = {Jiménez-Pastor Antonio and Pillwein Veronika},
title = {{A Computable Extension for Holonomic Functions: DD-Finite Functions}},
language = {english},
journal = {Journal of Symbolic Computation},
pages = {--},
isbn_issn = {ISSN 0747-7171},
year = {2018},
note = {accepted},
refereed = {yes},
length = {0}
}

The Method of Brackets in Experimental Mathematics

Ivan Gonzalez, Karen Kohl, Lin Jiu, and Victor H. Moll

In: Frontiers in Orthogonal Polynomials and q-Series, Xin Li, Zuhair Nashed (ed.), pp. -. 2018. World Scientific Publishing, 978-981-3228-87-0. [url]
[bib]
@incollection{RISC5497,
author = {Ivan Gonzalez and Karen Kohl and Lin Jiu and and Victor H. Moll},
title = {{The Method of Brackets in Experimental Mathematics}},
booktitle = {{Frontiers in Orthogonal Polynomials and q-Series}},
language = {english},
pages = {--},
publisher = {World Scientific Publishing},
isbn_issn = {978-981-3228-87-0},
year = {2018},
editor = {Xin Li and Zuhair Nashed},
refereed = {no},
length = {0},
url = {http://www.worldscientific.com/worldscibooks/10.1142/10677}
}

Holonomic Tools for Basic Hypergeometric Functions

Christoph Koutschan, Peter Paule

In: Frontiers of Orthogonal Polynomials and q-Series, Xin Li, Zuhair Nashed (ed.), pp. ?-?. 2018. World Scientific Publishing, ISBN 978-981-3228-87-0. [pdf]
[bib]
@incollection{RISC5246,
author = {Christoph Koutschan and Peter Paule},
title = {{Holonomic Tools for Basic Hypergeometric Functions}},
booktitle = {{Frontiers of Orthogonal Polynomials and q-Series}},
language = {english},
pages = {?--?},
publisher = {World Scientific Publishing},
isbn_issn = {ISBN 978-981-3228-87-0},
year = {2018},
editor = {Xin Li and Zuhair Nashed},
refereed = {no},
length = {19}
}

The Number of Realizations of a Laman Graph

Jose Capco, Matteo Gallet, Georg Grasegger, Christoph Koutschan, Niels Lubbes, Josef Schicho

SIAM Journal on Applied Algebra and Geometry 2(1), pp. 94-125. 2018. 2470-6566. [url]
[bib]
@article{RISC5700,
author = {Jose Capco and Matteo Gallet and Georg Grasegger and Christoph Koutschan and Niels Lubbes and Josef Schicho},
title = {{The Number of Realizations of a Laman Graph}},
language = {english},
journal = {SIAM Journal on Applied Algebra and Geometry},
volume = {2},
number = {1},
pages = {94--125},
isbn_issn = {2470-6566},
year = {2018},
refereed = {yes},
length = {32},
url = {https://doi.org/10.1137/17M1118312}
}

Gröbner Bases of Modules and Faugère's F4 Algorithm in Isabelle/HOL

A. Maletzky, F. Immler

In: Intelligent Computer Mathematics (Proceedings of CICM 2018, Hagenberg, Austria, August 13-17), Florian Rabe and William Farmer and Grant Passmore and Abdou Youssef (ed.), Proceedings of CICM 2018, Lecture Notes in Computer Science 11006, pp. 178-193. 2018. Springer, ISBN 978-3-319-96811-7. The final publication is available at Springer via https://doi.org/10.1007/978-3-319-96812-4_16. [url]
[bib]
@inproceedings{RISC5733,
author = {A. Maletzky and F. Immler},
title = {{Gröbner Bases of Modules and Faugère's F4 Algorithm in Isabelle/HOL}},
booktitle = {{Intelligent Computer Mathematics (Proceedings of CICM 2018, Hagenberg, Austria, August 13-17)}},
language = {english},
series = {Lecture Notes in Computer Science},
volume = {11006},
pages = {178--193},
publisher = {Springer},
isbn_issn = {ISBN 978-3-319-96811-7},
year = {2018},
note = {The final publication is available at Springer via https://doi.org/10.1007/978-3-319-96812-4_16},
editor = {Florian Rabe and William Farmer and Grant Passmore and Abdou Youssef},
refereed = {yes},
length = {16},
conferencename = {CICM 2018},
url = {https://doi.org/10.1007/978-3-319-96812-4_16}
}

Towards a Direct Method for Finding Hypergeometric Solutions of Linear First Order Recurrence Systems

J. Middeke, C. Schneider

To appear in ACM Communications in Computer Algebra, pp. -. 2018. ISSN 1932-2240. Extended abstract of the poster presentation at 43st International Symposium on Symbolic and Algebraic Computation (ISSAC'18). [pdf] [pdf]
[bib]
@article{RISC5736,
author = {J. Middeke and C.~Schneider},
title = {{Towards a Direct Method for Finding Hypergeometric Solutions of Linear First Order Recurrence Systems}},
language = {english},
journal = {To appear in ACM Communications in Computer Algebra},
pages = {--},
isbn_issn = {ISSN 1932-2240},
year = {2018},
note = {Extended abstract of the poster presentation at 43st International Symposium on Symbolic and Algebraic Computation (ISSAC'18)},
refereed = {yes},
length = {0}
}

Proximity-Based Generalization

Temur Kutsia, Cleo Pau

In: 32nd International Workshop on Unification, UNIF 2018, Mauricio Ayala-Rincon and Philippe Balbiani (ed.), pp. - . 2018. [pdf]
[bib]
@inproceedings{RISC5713,
author = {Temur Kutsia and Cleo Pau},
title = {{Proximity-Based Generalization}},
booktitle = {{32nd International Workshop on Unification, UNIF 2018}},
language = {english},
pages = { -- },
isbn_issn = { },
year = {2018},
editor = {Mauricio Ayala-Rincon and Philippe Balbiani},
refereed = {yes},
length = {0}
}

Loading…